MathSciNet Relay Station
MathSciNet bibliographic data
MR553582 (81j:41050) 41A60 (30E15)
Ursell, F. Integrals with a large parameter: a double complex integral with four nearly coincident saddle-points. Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 2, 249–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement